Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 247, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 18, 2024, 4:35 PM EDT for 4 counties in Georgia. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2024, 4:35 PM EDT (20:35 UTC)
- Expired
- Aug 18, 2024, 5:15 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butts County, GA, Henry County, GA, Newton County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 54 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 4:50 PM EDT | TSTM WND DMG | 1 Ssw Ola, GA | Tree down at South Ola Rd and New Hope Rd. |
| Aug 18, 4:51 PM EDT | TSTM WND DMG | 3 E Mcdonough, GA | Tree down at Rodgers Rd and Airline Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 18, 3:40 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.6 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 594 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
534
WUUS52 KFFC 182035
SVRFFC
GAC035-151-217-255-182115-
/O.NEW.KFFC.SV.W.0247.240818T2035Z-240818T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
435 PM EDT Sun Aug 18 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Spalding County in west central Georgia...
Southern Henry County in north central Georgia...
Northern Butts County in central Georgia...
Southwestern Newton County in north central Georgia...
* Until 515 PM EDT.
* At 434 PM EDT, severe thunderstorms were located along a line
extending from Oak Hill to near McDonough to near Hampton, moving
southeast at 35 mph.
HAZARD...60 mph wind gusts. This line of storms has a history of
producing tree and powerlines damage.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
McDonough, Jackson, Locust Grove, Porterdale, Jenkinsburg, Stewart,
Blacksville, Towalaga, Ola, Worthville, Luella, Fincherville, Rocky
Plains, and Walker Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3349 8379 3336 8388 3329 8402 3329 8424
3341 8426 3346 8401 3357 8392
TIME...MOT...LOC 2034Z 326DEG 29KT 3354 8400 3345 8411 3342 8424
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
301
WWUS52 KFFC 182105
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
505 PM EDT Sun Aug 18 2024
GAC255-182115-
/O.CAN.KFFC.SV.W.0247.000000T0000Z-240818T2115Z/
Spalding GA-
505 PM EDT Sun Aug 18 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SPALDING COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central, north central and west central Georgia.
&&
LAT...LON 3339 8417 3342 8397 3343 8383 3336 8388
3329 8402 3329 8410 3330 8411
TIME...MOT...LOC 2105Z 326DEG 29KT 3334 8384 3325 8395 3322 8408
$$
GAC035-151-217-182115-
/O.CON.KFFC.SV.W.0247.000000T0000Z-240818T2115Z/
Henry GA-Butts GA-Newton GA-
505 PM EDT Sun Aug 18 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHEASTERN HENRY...CENTRAL BUTTS AND SOUTH CENTRAL NEWTON
COUNTIES...
At 505 PM EDT, severe thunderstorms were located along a line
extending from near Turtle Cove to Indian Springs State Park to near
Chappel Mill, moving southeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Jackson, Locust Grove, Jenkinsburg, Stewart, Fincherville, and
Worthville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3339 8417 3342 8397 3343 8383 3336 8388
3329 8402 3329 8410 3330 8411
TIME...MOT...LOC 2105Z 326DEG 29KT 3334 8384 3325 8395 3322 8408
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:13 PM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Aug 18, 3:13 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 313 PM EDT Sun Aug 18 2024 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Monday) Issued at 236 PM EDT Sun Aug 18 2024 Storms are already beginning to fire in north Georgia but are generally staying below severe limits. The low clouds this morning hanging on until 11am generally limited the amount of time that area was allowed any deferential heating. The slight risk from SPC has been expanded northward slightly but still well south of I-20. The main risk still exists within this slight risk along the residual boundary from the outflow last night. This is where parameters are overall better for a strong to damaging wind threat. The lapse rates are marginal at best so will likely not see a severe hail threat out of these storms today. Winds will generally gust to around 20mph today out of the west as temps rise into the low to mid 90s over much of the area. The front currently approaching north GA is expected to move southward overnight into tomorrow morning which will result in an overall pleasant day tomorrow with highs in the mid 80s to low 90s and dewpoints in the 60s. The dry air behind the front will also lead to a rain free day tomorrow so enjoy it if you can! Hernandez && .LONG TERM... (Tuesday morning through next Saturday) Issued at 236 PM EDT Sun Aug 18 2024 No significant forecast concerns or weather impacts expected in the long term period. Mostly dry and slightly cooler weather pattern anticipated as high amplitude upper ridge over the western CONUS and similar high amplitude trough over the east, centered about 300 miles east of the state, remains nearly stationary through Thursday with strong NNW flow in the region. Shortwave traveling south in NNWly flow over the Midwest on Thursday should help push longwave trough back to the west and increase moisture into the area. After this, still seeing ensemble consensus for upper low to slip south into the northeast Gulf and travel WSW. Big system in the NWUS also expected to kick upper ridge east into the Midwest so warming temps and a bit more diurnal convection expected continuing into the weekend. Can't rule out extreme heat here by early next week if this pattern evolves as predicted with large upper ridge moving into the OH and TN valleys. Low predictability that far out even with good model consensus, so will do our best to keep that thing away. SNELSON && .AVIATION... (18Z TAFS) Issued at 131 PM EDT Sun Aug 18 2024 IFR and LIFR stuck around long enough to limit the TS chances this afternoon for the metro sites. Can't rule out an isolated TS but that is a very low chance. The cu field should dissipate into the evening as winds turn NW overnight and only high cirrus remains. Could see some low end gusts this afternoon and evening up to 15-20kts. //ATL Confidence...18Z Update... Medium on TS chances. High on all other elements. Hernandez && .PRELIMINARY POINT TEMPS/POPS... Athens 68 90 67 88 / 10 0 0 0 Atlanta 69 89 67 88 / 10 0 0 0 Blairsville 61 80 57 80 / 10 10 0 0 Cartersville 66 88 63 86 / 10 0 0 0 Columbus 71 93 69 92 / 50 0 0 0 Gainesville 67 88 66 87 / 10 0 0 0 Macon 69 91 69 90 / 40 0 0 0 Rome 68 87 64 85 / 10 0 0 0 Peachtree City 67 88 66 88 / 20 0 0 0 Vidalia 72 92 71 90 / 50 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Hernandez LONG TERM....SNELSON AVIATION...Hernandez
Hazardous weather outlook, Aug 18, 4:06 AM EDT, 12 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 406 AM EDT Sun Aug 18 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-190815- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 406 AM EDT Sun Aug 18 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Isolated to scattered thunderstorms are possible across a majority of the state. Some storms may become strong to severe, especially south of Interstate 20, and capable of producing damaging wind gusts and isolated large hail in addition to frequent lightning and locally heavy rainfall. A Slight Risk (level 2 out of 5) is in effect for portions of central and south central Georgia. .DAYS TWO THROUGH SEVEN...Monday through Saturday... The probability for widespread hazardous weather is low. Isolated thunderstorms are possible each afternoon from Thursday through Saturday across south central Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Aug 18, 3:31 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
331 PM EDT Sun Aug 18 2024
GAZ022-033-034-182000-
North Fulton GA-Forsyth GA-Gwinnett GA-
331 PM EDT Sun Aug 18 2024
...A strong thunderstorm will impact portions of southwestern
Forsyth, northwestern Gwinnett and northeastern Fulton Counties
through 400 PM EDT...
At 331 PM EDT, a strong thunderstorm was over Milton, or near
Mountain Park, moving southeast at 20 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Peachtree Corners, Sandy Springs, Roswell, Johns Creek, Alpharetta,
Milton, Duluth, Suwanee, Norcross, Berkeley Lake, Mechanicsville, and
Brookwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3404 8401 3392 8409 3392 8425 3412 8438
3413 8436 3414 8436 3417 8428
TIME...MOT...LOC 1931Z 315DEG 19KT 3411 8430
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 18, 4:04 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
404 PM EDT Sun Aug 18 2024
GAZ052-066-182030-
Heard GA-Troup GA-
404 PM EDT Sun Aug 18 2024
...A strong thunderstorm will impact portions of southwestern Heard
and northwestern Troup Counties through 430 PM EDT...
At 404 PM EDT, a strong thunderstorm was over Big Springs, or 9 miles
east of Wedowee, moving southeast at 25 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
LaGrange, Waresville, Frolona, Piedmont Heights, Texas, Hillcrest,
Wares Crossroads, Glenn, State Line Park, and Abbottsford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
west central Georgia.
&&
LAT...LON 3314 8500 3302 8506 3299 8521 3339 8528
TIME...MOT...LOC 2004Z 317DEG 23KT 3329 8532
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 18, 4:06 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
406 PM EDT Sun Aug 18 2024
GAZ042-182030-
Carroll GA-
406 PM EDT Sun Aug 18 2024
...A strong thunderstorm will impact portions of southern Carroll
County through 430 PM EDT...
At 406 PM EDT, a strong thunderstorm was over John Tanner State Park,
or over Carrollton, moving southeast at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Carrollton, Mount Zion, Whitesburg, Clem, John Tanner State Park,
Lowell, and Seaton Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
northwestern and west central Georgia.
&&
LAT...LON 3367 8513 3354 8489 3344 8492 3344 8494
3346 8498 3345 8499 3344 8498 3343 8502
3343 8510 3359 8522
TIME...MOT...LOC 2006Z 312DEG 15KT 3359 8513
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 18, 4:19 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
419 PM EDT Sun Aug 18 2024
GAZ048-049-059-182045-
Morgan GA-Jasper GA-Newton GA-
419 PM EDT Sun Aug 18 2024
...A strong thunderstorm will impact portions of southwestern Morgan,
northeastern Jasper and east central Newton Counties through 445 PM
EDT...
At 419 PM EDT, a strong thunderstorm was over Brick Store, or near
Covington, moving southeast at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Covington, Newborn, Mansfield, Farrar, and Brick Store.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central and north central Georgia.
&&
LAT...LON 3347 8354 3342 8363 3358 8384 3366 8379
3363 8372 3362 8369 3361 8370 3360 8368
3362 8366 3357 8353
TIME...MOT...LOC 2019Z 295DEG 24KT 3359 8377
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 18, 4:24 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
424 PM EDT Sun Aug 18 2024
GAZ053>055-057-182100-
Fayette GA-Clayton GA-Coweta GA-Henry GA-
424 PM EDT Sun Aug 18 2024
...A strong thunderstorm will impact portions of central Fayette,
west central Henry, northeastern Coweta and central Clayton Counties
through 500 PM EDT...
At 424 PM EDT, a strong thunderstorm was near Fayetteville, moving
southeast at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Fayetteville, Jonesboro, Peachtree City, Riverdale, Tyrone, Lovejoy,
Palmetto, Bonanza, Cannongate, Jw Smith Reservoir, Sandy Creek, and
Irondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and west central Georgia.
&&
LAT...LON 3351 8462 3350 8462 3350 8461 3351 8461
3351 8460 3353 8435 3341 8426 3338 8446
3338 8461 3345 8467 3351 8467
TIME...MOT...LOC 2024Z 295DEG 27KT 3350 8447
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Aug 18, 4:28 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
428 PM EDT Sun Aug 18 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM Tstm Wnd Dmg 1 ESE Midtown 33.78N 84.38W
08/18/2024 Fulton GA Public
A large tree was downed onto power lines on
Piedmont Avenue NE near 8th Street NE.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 8:10 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton | 50 min |
| Aug 17, 8:15 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry, Spalding | 45 min |
| Aug 17, 8:32 PM EDT | Special Weather Statement | FFC | Lamar, Meriwether, Pike, Spalding, Upson | 43 min |
| Aug 17, 8:32 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 43 min |
| Aug 17, 8:50 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Butts, Fayette, Henry, Jasper, Jones and 4 more | 40 min |
| Aug 17, 9:30 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe | 30 min |
| Aug 18, 2:21 PM EDT | Special Weather Statement | FFC | Bartow | 24 min |
| Aug 18, 2:57 PM EDT | Special Weather Statement | FFC | Paulding | 33 min |
| Aug 18, 2:58 PM EDT | Special Weather Statement | FFC | Cobb | 32 min |
| Aug 18, 2:59 PM EDT | Special Weather Statement | FFC | Cherokee | 31 min |
| Aug 18, 3:24 PM EDT | Special Weather Statement | FFC | Paulding | 36 min |
| Aug 18, 3:27 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 48 min |
| Aug 18, 3:31 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Aug 18, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Henry | 42 min |
| Aug 18, 4:04 PM EDT | Special Weather Statement | FFC | Heard | 26 min |
| Aug 18, 4:06 PM EDT | Special Weather Statement | FFC | Carroll | 24 min |
| Aug 18, 4:11 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Newton, Rockdale | 49 min |
| Aug 18, 4:19 PM EDT | Special Weather Statement | FFC | Newton | 26 min |
| Aug 18, 4:24 PM EDT | Special Weather Statement | FFC | Fayette | 36 min |
| Aug 18, 4:39 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Aug 18, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Putnam | 47 min |
| Aug 18, 4:48 PM EDT | Special Weather Statement | FFC | Fayette | 27 min |
| Aug 18, 4:53 PM EDT | Special Weather Statement | FFC | Cobb | 37 min |
| Aug 18, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 47 min |
| Aug 18, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 45 min |
| Aug 18, 5:01 PM EDT | Special Weather Statement | FFC | Heard | 29 min |
| Aug 18, 5:04 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Monroe, Newton | 41 min |
| Aug 18, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jasper, Jones, Monroe, Putnam | 41 min |
| Aug 18, 5:24 PM EDT | Special Weather Statement | FFC | Carroll | 36 min |
| Aug 18, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether | 49 min |
| Aug 18, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee | 47 min |
| Aug 18, 5:34 PM EDT | Special Weather Statement | FFC | Lamar, Spalding | 26 min |
| Aug 18, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson | 41 min |
| Aug 18, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike, Spalding | 53 min |
| Aug 18, 5:42 PM EDT | Special Weather Statement | FFC | Troup | 33 min |
| Aug 18, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Washington, Wilkinson | 46 min |
| Aug 18, 5:49 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Fulton, Henry | 41 min |
| Aug 18, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 29 min |
| Aug 18, 5:59 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton | 30 min |
| Aug 18, 6:05 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 40 min |
| Aug 18, 6:11 PM EDT | Special Weather Statement | FFC | Monroe | 34 min |
| Aug 18, 6:15 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 31 min |
| Aug 18, 6:24 PM EDT | Special Weather Statement | FFC | Washington | 36 min |
| Aug 18, 6:29 PM EDT | Special Weather Statement | FFC | Wilkinson | 31 min |
| Aug 18, 6:34 PM EDT | Special Weather Statement | FFC | Bibb | 26 min |
| Aug 18, 6:46 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 44 min |
| Aug 18, 6:49 PM EDT | Special Weather Statement | FFC | Marion, Schley | 26 min |
| Aug 18, 6:52 PM EDT | Special Weather Statement | FFC | Peach | 23 min |
| Aug 18, 6:55 PM EDT | Special Weather Statement | FFC | Johnson | 35 min |
| Aug 18, 6:58 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 47 min |
| Aug 18, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 44 min |
| Aug 18, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Peach | 38 min |
| Aug 18, 7:15 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 34 min |
| Aug 18, 7:17 PM EDT | Special Weather Statement | FFC | Dooly, Sumter, Webster | 28 min |
| Aug 18, 7:20 PM EDT | Special Weather Statement | FFC | Emanuel | 25 min |
| Aug 18, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 50 min |
| Aug 18, 7:38 PM EDT | Special Weather Statement | FFC | Dooly | 37 min |
| Aug 18, 7:46 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 29 min |
| Aug 18, 7:47 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 28 min |
| Aug 18, 7:59 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 46 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.